# SDR ASAA2017112622721

- Difficulty date: November 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,817 hours, 11,349 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Part number: 000
- Condition: False Indication
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE BITE TEST SHOWS ECONOMIC FAULT CODE 73-31371 MESSAGE.  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED INITIAL EVALUATION OF FIM 73-11, TASK 801,  FOR THE NR 1 ENGINE. SECTORS 1 & 4 PARAMETERS WITHIN 100 DEGREES OF SECTORS 2 & 3. EEC TEST PASSED WITH NO FAULTS. NO MX MESSAGES IN RECENT FAULTS.
